Hey all quick gyno query. I developed some gyno in my right chest early in a cycle of test, tren and Dbol. Seemed to come from no where and was a decent size, talking the size of a grape. Dropped the Dbol straight away as thought it might have caused the gyno and started letro soon after. Think it was more likely from the tren though as it continued to develop. The letro has since knocked it on the head and it has reduced in size considerably over a few weeks.
Only issue is I have now developed gyno in my other chest and it has grown rapidly despite being on letro for the past few weeks. This doesn’t make sense to me as obviously the letro is working given it has reduced my gyno and have side effects from the letro such as sore joints, fatigue and decreased sex drive. The new gyno though is larger than a grape in size and sore. Anyone any idea how this may be developing despite being on gyno and any suggestions? cheers for any comments.